About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 726701, 10 pages
Research Article

Reducing Chaos and Bifurcations in Newton-Type Methods

1Departamento de Matemática Aplicada y Estadística, Universidad de Cartagena, 30202 Cartagena, Spain
2Departamento de Matemáticas y Computación, Universidad de La Rioja, 26004 Logroño, Spain

Received 15 October 2012; Revised 25 February 2013; Accepted 16 April 2013

Academic Editor: Shukai Duan

Copyright © 2013 S. Amat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ángel Alberto Magreñán, and José Manuel Gutiérrez, “Real dynamics for damped Newton’s method applied to cubic polynomials,” Journal of Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Alicia Cordero, Fazlollah Soleymani, and Juan R. Torregrosa, “Dynamical analysis of iterative methods for nonlinear systems or how to deal with the dimension?,” Applied Mathematics and Computation, vol. 244, pp. 398–412, 2014. View at Publisher · View at Google Scholar
  • Wen Zhou, and Jisheng Kou, “Third-Order Newton-Type Methods Combined with Vector Extrapolation for Solving Nonlinear Systems,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar